# SDR UALA2013032501858

- Difficulty date: March 24, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 45,954 hours, 11,375 cycles
- Engine: Pwa PW4056
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 14698000
- Condition: Faulty
- Location: Rt Idg
- Stage of operation: IN
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RT IDG VALVE.  RT IDG VALVE INOPERATIVE.  R & R IDG VALVE RELAY REF FIM 24-20-00. OPS CHECKED GOOD, NO FAULTS NOTED.
